I just discovered this forum, and I'm looking forward to getting to know other posters.
I was diagnosed w/ Hashimoto's and hypothyroidism when I was 5 wks pregnant a couple of years ago. I'm on Synthroid. An ultrasound done a few months ago showed many nodules with one measuring about 1.5 cm in length but very narrow width. It was not biopsied but will be check again in a few months.
Six months ago, I had my first ever outbreak of hives. I've had them on and off since then. I also have angioedema at times with swelling of 1/2 of a lip, eye or hands.I saw an allergist and he thinks they are auto-immune and related to the Hashimoto's. He said that auto-immune issues sometimes crop up after a pregnancy. My hives started 7 months after I gave birth.
Has anyone else experienced hives? Do you have any suggestions? The itching really, really gets to me at times. The hives cover 2/3 of my body when they are at their worst. Claritin helps a little but doesn't make them go away. I"m trying to get pregnant now and not taking the Claritin.
Any help and info will be appreciated! Thanks in advance.
I suffer from hives often. don't scratch it makes it worse and try as hard as you can to not think about it. I have found that benedryl works best for me, way better than claritin.
when i get hives really bad my doctor gives me Atarax.
I've been getting hives around my neck for the last few months. Kinda looks like hickies ( I wish!!!!.) I had TT in Dec 02 and RAI 0n Jan 07. I mentioned it to my endo on the last visit, but I don't think she was listening. I'm hyper cause of meds level due to thyca. I was also diagnosed with Graves Disease in Sep 06.
You know i also get little rashes here and there,sometimes whelps.They go away usually pretty quickly. Also,at times i feel like something is walking on my skin. I always blamed it on new perfume,soap,lotion,etc. You know it could be something associated with HASH'S.!!!!!!?????????
OMG. I have been suffering with hives for about ten years but not diagnosed with Hashimoto's/hypoth till three years ago and never put the two together until my dr lowered my levo dose two months ago and i have not stopped itching since. the only thing that stops the itching is ice packs or scratching till I bleed!!
I recently began experiencing an "allergy", which was supposedly related to having taken diclofenac (I’m allergic to all pain killers). I had hives and urticaria in my body and swelling of my lips and throat also. I was even hospitalized two days so they could get the swelling down with steroids. I also have Hashimoto´s disease, and after a few weeks taking anhistamines and oral steroids my allergist had me tested for “anti-thyroidperoxidase” antibodies (TPO) and the "anti-thyroglobulin" antibodies (TG) and found that they were altered (higher than normal). Then I started reading up on the matter and found out that this Hashimoto and other thyroid problems are related to the appearance of chronic urticaria. What I want to know is if there is anything that can be done to lower these TPOs???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.